# SDR MWEA020082

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3912237511
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 813 FRAME BELOW LONGERON 5 RIGHT HAS A DEEP GOUGE AND SOME SMALLER GOUGES.  FABRICATED AND INSTALLED REPAIR FILLER AND PLATE.
